TITLE

The Best Approach to Reintroducing Tuberculosis Treatment after Hepatotoxicity Is Still Open to Debate

AUTHOR(S)
Kwok Chiu Chang; Chi Chiu Leung
PUB. DATE
August 2010
SOURCE
Clinical Infectious Diseases;8/1/2010, Vol. 51 Issue 3, p366
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
A letter to the editor regarding the reintroduction of the antitubercular drugs including pyrazinamide, rifampin and isoniazid which increase the risk of hepatotoxicity.
ACCESSION #
52348791

 

Related Articles

  • Drugs for Tuberculosis. Vraney, George A. // Annals of Internal Medicine;Sep77, Vol. 87 Issue 3, p381 

    Presents a letter to the editor that focuses on the use of isoniazid, as a drug for the treatment of tuberculosis.

  • Decrease in Serum Concentrations of Helicobacter pylori Ig G Antibodies During Antituberculosis Therapy: The Possible Eradication by Rifampicin and Streptomycin. Sanaka, Masaki; Kuyama, Yasushi; Yamanaka, Masami; Iwasaki, Mochihiko // American Journal of Gastroenterology;Jul1999, Vol. 94 Issue 7, p1983 

    Presents a letter to the editor in response to the article "Decrease in Serum Concentrations of Helicobacter pylori Ig G Antibodies During Antituberculosis Therapy: The Possible Eradication by Rifampicin and Streptomycin," that was previously published in "The American Journal of Gastroeneterology."

  • Non-adherence to tuberculosis treatment. Khan, M. // Archives of Disease in Childhood;Feb2007, Vol. 92 Issue 2, p184 

    A letter to the editor in response to the article "Adherence to isoniazid preventive chemotherapy: a prospective community based study," by BJ Marais, S. van Zyl, H.S. Schaaf in the 2006 issue is presented.

  • Reply to Chang and Leung. Sharma, Surendra K.; Singla, Rohit; Sarda, Pawan; Mohan, Alladi; Makharia, Govind; Jayaswal, Arvind; Sreenivas, Vishnubhatla; Singh, Sarman // Clinical Infectious Diseases;8/1/2010, Vol. 51 Issue 3, p367 

    A response to a letter to the editor is presented regarding the reintroduction of the antitubercular drugs including pyrazinamide, rifampin and isoniazid which increase the risk of hepatotoxicity.

  • Adverse drug reaction and causality assessment scales. Zaki, Syed Ahmed // Lung India;Apr-Jun2011, Vol. 28 Issue 2, p152 

    A letter to the editor is presented in response to the article by K. B. Gupta and colleagues concerning the adverse reactions of antituberculosis drugs.

  • Reply: Anti-tubercular treatment, genital TB and infertility. Jindal, U.N.; Verma, S.; Bala, Y. // Human Reproduction;Oct2012, Vol. 27 Issue 10, p3120 

    No abstract available.

  • Anti-tubercular treatment, genital TB and infertility. Malpani, Aniruddha; Malpani, Anjali // Human Reproduction;Oct2012, Vol. 27 Issue 10, p3120 

    No abstract available.

  • Leber's hereditary optic neuropathy masquerading as ethambutol-induced optic neuropathy in a young male. Chowdhury, Bithi; Nagpaul, A. K.; Chowdhury, Debashish // Indian Journal of Ophthalmology;Sep2006, Vol. 54 Issue 3, p218 

    A letter to the editor is presented is response to an article regarding molecular characterization in two Indian families with Lebre's hereditary optic neuropathy.

  • XDR-TB in South Africa: theory and practice. Andrews, Jason; Basu, Sanjay; Scales, David; Maru, Duncan Smith-Rohrberg; Subbaraman, Ramnath // PLoS Medicine;Apr2007, Vol. 4 Issue 4, pe163 

    A letter to the editor is presented in response to the article "XDR-TB in South Africa: No Time for Denial or Complacency," by J. A. Singh, R. Upshur and N. Padayatchi in the 2007 issue.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics